# SDR 9626116301

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Eng Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, AN ENG 1 BLEED EICAS MESSAGE DISPLAYED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPAIRED BROKEN WIRE ON TERMINAL NR 1 ON THE PNEUMATIC HIGH PRESSURE SHUTOFF VALVE, OPERATIONAL CHECK GOOD.
